Multifractal structure of chaotically advected chemical fields

Neufeld, Z., Lopez, C., Hernandez-Garcia, E. and Tel, T. (2000) Multifractal structure of chaotically advected chemical fields. Physical Review E, 61 4: 3857-3866. doi:10.1103/PhysRevE.61.3857

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ276549.pdf Full text (open access) application/pdf 373.40KB 3

Author Neufeld, Z.
Lopez, C.
Hernandez-Garcia, E.
Tel, T.
Title Multifractal structure of chaotically advected chemical fields
Journal name Physical Review E   Check publisher's open access policy
ISSN 1539-3755
Publication date 2000
Sub-type Article (original research)
DOI 10.1103/PhysRevE.61.3857
Open Access Status File (Publisher version)
Volume 61
Issue 4
Start page 3857
End page 3866
Total pages 10
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 45 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 28 Jun 2012, 13:05:12 EST by Zoltan Neufeld on behalf of Mathematics